# SDR IPXA2014051682958

- Difficulty date: March 29, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1531-1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION, CORROSION ON LONGERON 48L BETWEEN BS 1531-1610.  REMOVED, FABRICATED AND INSTALLED LONGERON SECTION BETWEEN BS 1531-1710 IAW DWG AFA7775, A5A7124, SRM 51-31-01, SRM 51-33-01.
